On generators of arithmetic groups over function fields

Research output: Contribution to journalArticle

Abstract

Let F = q(T) be the field of rational functions with q-coefficients, and A = q[T] be the subring of polynomials. Let D be a division quaternion algebra over F which is split at 1/T. For certain A-orders in D we find explicit finite sets generating their groups of units.

Original languageEnglish (US)
Pages (from-to)1573-1587
Number of pages15
JournalInternational Journal of Number Theory
Volume7
Issue number6
DOIs
StatePublished - Sep 1 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On generators of arithmetic groups over function fields'. Together they form a unique fingerprint.

  • Cite this